Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 3, NWS Northern Indiana

March 15, 2016Wells County, Indiana

NWS Northern Indiana issued this river flood warning at Mar 15, 2016, 12:21 PM EDT for Wells County, Indiana. It took effect at Mar 16, 2016, 11:00 AM EDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 15, 2016, 12:21 PM EDT (16:21 UTC)
In effect from
Mar 16, 2016, 11:00 AM EDT
Expired
Mar 17, 2016, 8:00 PM EDT
In force
33 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Wells County, IN

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Bluffton (BLFI3).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

719 
WGUS43 KIWX 151621
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1221 PM EDT TUE MAR 15 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Wabash River near Linn Grove affecting Adams and Wells Counties
  Wabash River near Bluffton affecting Wells County


.Rainfall over the past few days combined with rainfall expected from
tonights thunderstorms will cause the Wabash River near Linn Grove and
near Bluffton to rise into flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-161621-
/O.NEW.KIWX.FL.W.0002.160316T1200Z-160317T1800Z/
/LYNI3.1.ER.160316T1200Z.160316T1200Z.160316T1800Z.NO/
1221 PM EDT TUE MAR 15 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River near Linn Grove
* from Wednesday morning to Thursday afternoon.
* At 12 PM Tuesday the stage was 10.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage around
  8 AM Wednesday March 16.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.5 feet which occurred 
  on Dec 1 2011.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-161621-
/O.NEW.KIWX.FL.W.0003.160316T1800Z-160318T0000Z/
/BLFI3.1.ER.160316T1800Z.160316T1800Z.160317T0000Z.NO/
1221 PM EDT TUE MAR 15 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River near Bluffton
* from Wednesday afternoon to Thursday evening.
* At 12 PM Tuesday the stage was 9.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage around
  2 PM Wednesday March 16.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred 
  on Mar 16 2010.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$
2 follow-up statements
674 
WGUS83 KIWX 160208
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1008 PM EDT TUE MAR 15 2016

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Wells County 
 
...The Flood Warning continues for the following rivers... 

  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van 
  Wert Counties 

.Rainfall from the past few days has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-170208-
/O.CON.KIWX.FL.W.0002.160316T1200Z-160317T1800Z/
/LYNI3.1.ER.160316T1200Z.160316T1200Z.160316T1800Z.NO/
1008 PM EDT TUE MAR 15 2016

The Flood Warning continues for
  The Wabash River near Linn Grove
* from Wednesday morning to Thursday afternoon.
* At 10 PM Tuesday the stage was 10.8 feet and steady.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near flood stage around  8 AM 
  Wednesday March 16.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-170207-
/O.EXT.KIWX.FL.W.0003.160316T1500Z-160318T0000Z/
/BLFI3.1.ER.160316T1500Z.160316T1800Z.160317T0000Z.NO/
1008 PM EDT TUE MAR 15 2016

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* from Wednesday morning to Thursday evening.
* At 10 PM Tuesday the stage was 9.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Wednesday morning
  and crest near 10.1 feet around  2 PM Wednesday March 16 and fall 
  below flood stage around  8 PM Wednesday March 16.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-170207-
/O.CON.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160318T0600Z.160318T1536Z.NO/
1008 PM EDT TUE MAR 15 2016

The Flood Warning continues for
  The Saint Marys River near Decatur
* until Saturday morning.
* At 9 PM Tuesday the stage was 17.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.6 feet around  2 
  AM Friday March 18 and fall below flood stage around 11 AM Friday 
  March 18.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
901 
WGUS83 KIWX 161500
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1100 AM EDT WED MAR 16 2016

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties
  Wabash River near Bluffton affecting Wells County
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties
 
This will be the last statement for this high water event.

INC001-179-161530-
/O.CAN.KIWX.FL.W.0002.000000T0000Z-160317T1800Z/
/LYNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT WED MAR 16 2016

The Flood Warning is cancelled for
  The Wabash River near Linn Grove
* At 10 AM Wednesday the stage was 10.5 feet
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.8 feet 
  yesterday afternoon. The river will continue falling.


&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-161530-
/O.CAN.KIWX.FL.W.0003.000000T0000Z-160318T0000Z/
/BLFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM EDT WED MAR 16 2016

The Flood Warning is cancelled for
  The Wabash River near Bluffton
* At 11 AM Wednesday the stage was 9.8 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.8 feet 
  Wednesday morning. The river will continue falling.


&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-161530-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-160319T1536Z/
/DCRI3.1.ER.160314T2345Z.160315T1300Z.160316T0300Z.NO/
1100 AM EDT WED MAR 16 2016

The Flood Warning is cancelled for
  The Saint Marys River near Decatur
* At 10 AM Wednesday the stage was 16.5 feet
* Flood stage is 17.0 feet.
* The river fell below flood stage last night.
* Forecast...The river will fall to near 16.5 feet around 2 PM 
  Wednesday March 16.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 15, 10:06 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 15, 10:06 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 AM EDT TUE MAR 15 2016

.SYNOPSIS...
ISSUED AT 955 AM EDT TUE MAR 15 2016

DENSE FOG WILL CONTINUE TO SLOWLY DISSIPATE THIS MORNING...LEAVING
BEHIND PARTLY TO MOSTLY SUNNY SKIES. WARMER TEMPERATURES WILL BE
IN STORE THIS AFTERNOON AHEAD OF LOW PRESSURE MOVING INTO MISSOURI
THIS MORNING. INCREASINGLY UNSTABLE CONDITIONS WILL DEVELOP OVER
PORTIONS OF ILLINOIS AND MISSOURI LATER THIS AFTERNOON WHERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE RAPIDLY NORTHEAST
AHEAD OF A COLD FRONT. THESE STORMS WILL MOVE INTO THE AREA MAINLY
FROM MID EVENING INTO THE OVERNIGHT HOURS WITH A THREAT OF LARGE
HAIL...LOCALLY DAMAGING WINDS AND HEAVY RAINFALL AS THEY MOVE
THROUGH. HIGHS TODAY WILL BE IN THE 60S WITH LOWS TONIGHT RANGING
FROM THE MID 40S TO THE LOWER 50S.

&&

.UPDATE...
ISSUED AT 954 AM EDT TUE MAR 15 2016

UPDATE WAS ISSUED EARLY TO ADDRESS LINGERING DENSE FOG WITH
EXTENSION IN TIME OF DENSE FOG ADVISORY AND CHANGES TO COVERAGE
OF THE HEADLINE TO REFLECT OBSERVATIONS. AS OF WRITING THIS...SOME
AREAS WERE BEGINNING TO SEE IMPROVING CONDITIONS WHILE OTHERS
REMAIN SOCKED IN WITH LOW VISIBILITIES. MOST IF NOT ALL THE FOG
SHOULD BE WRAPPED UP AROUND NOON EDT.

FOCUS THEN SHIFTS TO THE WEST WHERE REMNANTS OF A LINE OF SHOWERS
AND THUNDERSTORMS WAS WORKING NORTHEAST THROUGH NW ILLINOIS. THIS
SHOULD REMAIN NORTH AND WEST OF THE AREA BUT WILL MONITOR TRENDS
NEXT SEVERAL HOURS. NEARLY ALL HI RES MODELS EITHER KEEP THIS
ACTIVITY NW OF THE AREA OR SHOW IT DISSIPATING. BY LATE
AFTERNOON...RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED SOMEWHERE
IN NE MISSOURI/WEST CENTRAL ILLINOIS AND THEN MOVING NORTHEAST AND
EXPANDING IN COVERAGE AND INTENSITY INTO THIS EVENING. THE EXACT
IMPACTS ON OUR AREA THIS EVENING INTO THE OVERNIGHT HOURS ARE
STILL IN QUESTION...BUT CONFIDENCE IS GROWING ON STRONG TO
ISOLATED SEVERE STORMS MOVING IN WITH LARGE HAIL POSING THE
GREATEST THREAT ALONG WITH LOCALLY DAMAGING WINDS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 425 AM EDT TUE MAR 15 2016

HIGH PRESSURE RIDGE MOVG ACROSS THE AREA EARLY THIS MORNING HAS
ALLOWED SKIES TO CLEAR OVER NORTH CENTRAL PORTIONS OF THE CWA WITH
LIGHT WINDS ALLOWING DENSE FOG TO FORM. EXPECT THE DENSE FOG WILL
EXPAND EAST INTO AREAS THAT JUST RECENTLY CLEARED IN NE INDIANA,
THUS, ISSUED A DENSE FOG ADVISORY FOR MUCH OF NRN INDIANA AND THE
ADJACENT COUNTIES IN SRN MI THROUGH 13Z.

LOW PRESSURE OVER ERN KS THIS MORNING IS EXPECTED TO LIFT NE INTO
SWRN WI AND INTENSIFY/DEEPEN AS TROF AND ACCOMPANY STRONG JET STREAK
OVER THE ROCKIES MOVES EAST INTO THE PLAINS. STRONG HEIGHT FALLS
ASSOCIATED WITH THE APCHG SHRTWV WILL OVERSPREAD A STRENGTHENING
CDFNT AS IT MOVES ACROSS OUR AREA TONIGHT. CONVECTIVE ALLOWING
MODELS SUGGEST TSTMS WILL DEVELOP ALONG THE CDFNT OVER WRN IL THIS
AFTN AND MOVE RAPIDLY E-NE ACROSS OUR CWA TONIGHT. GIVEN FCST
DEEP LAYER SHEAR 50-60KT, STEEP MID LEVEL LAPSE RATES, AND A SFC
BASED INVERSION, ELEVATED SUPERCELLS EXPECTED WITH MAIN THREAT
LARGE HAIL, THOUGH A SOME DAMAGING THUNDERSTORM DOWNDRAFT WINDS
ALSO PSBL. INCREASING GRADIENT WINDS ALSO EXPECTED OVERNIGHT,
ESPECIALLY ALONG AND BEHIND THE CDFNT AS ISALLOBARIC GRADIENT
ENHANCES FLOW AND LOW LEVEL LAPSE RATES STEEPEN.

WAA AND INCREASING MIXING TODAY SHOULD ALLOW TEMPS TO RISE INTO THE
60S THIS AFTN. STRONG MIXING CONTG TONIGHT SHOULD LIMIT TEMP FALLS
WITH LOWS EXPECTED TO RANGE FROM THE M40S-L50S.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 425 AM EDT TUE MAR 15 2016

WELL MIXED DRY SLOT OVERSPREADS POST-FRONTAL ON WEDNESDAY AS DEEP
CLOSED LOW EMERGES INTO THE WESTERN/NORTHERN GREAT LAKES. STRONG NON-
CONVECTIVE WINDS WILL RESULT GIVEN TIGHT LOW LEVEL HEIGHT GRADIENT
AND IMPRESSIVE DEPTH OF NEAR DRY ADIABATIC LAPSE RATES DEPICTED IN
LATEST FCST SOUNDINGS BY LATE MORNING/AFTERNOON. SUSTAINED WINDS 25-
35 MPH WITH GUSTS 40-50 MPH A GOOD BET...AND IF STRONGER/DEEPER
SOLUTIONS VERIFY COULD BE LOOKING AT HIGHER GUSTS.

STACKED LOW WILL GRADUALLY OPEN/ELONGATE SOUTHWARD INTO THE LOCAL
AREA LATER THURSDAY-FRIDAY. WRAP AROUND MOISTURE/COOLING ALOFT MAY
BE ENOUGH TO GENERATE A FEW RAIN SHOWERS NEAR THIS TROUGH
AXIS...WITH BREEZY CONDITIONS PERSISTING INTO THURSDAY AND
TEMPS COOLING CLOSE TO SEASONAL NORMS BY FRIDAY. TRAILING SHORTWAVE
ENERGY/TROUGHING LOOKS TO KEEP THE COOLER WX AROUND INTO THE
WEEKEND...ALTHOUGH PRECIP CHANCES/COVERAGE CONTINUE TO LOOK LOWER
WITH EACH SUCCESSIVE MODEL CYCLE GIVEN MORE SUPPRESSED/WEAKER
SOLUTIONS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 648 AM EDT TUE MAR 15 2016

WIDESPREAD LIFR CONDITIONS IN FG ACROSS NRN INDIANA ATTM SHOULD
GRDLY IMPROVE ONCE DIURNAL HEATING COMMENCES THIS MORNING WITH MVFR
EXPECTED BY 15Z AND VFR BY 18Z. SELY WINDS WILL INCREASE TODAY IN
RESPONSE TO INTENSIFYING LOW PRESSURE SYSTEM LIFTING NE INTO THE
MID MS VALLEY. CDFNT ASSOCIATED WITH THIS SYSTEM EXPECTED TO CROSS
THE AREA TONIGHT ACCOMPANIED BY TS. CIGS EXPECTED TO LOWER TO
MVFR/IFR WITH FROPA AND WINDS SHIFTING TO SW AND INCREASING TO
20-30KT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...DENSE FOG ADVISORY UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING FOR
     INZ003>009-014-016>018-024>027.

MI...DENSE FOG ADVISORY UNTIL 11 AM EDT THIS MORNING FOR MIZ077>081.

OH...NONE.
LM...DENSE FOG ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LMZ043-046.

     GALE WARNING FROM 5 AM TO 8 PM EDT WEDNESDAY FOR LMZ043-046.

&&

UPDATE...FISHER
SYNOPSIS...JT/FISHER
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 15, 4:56 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EDT TUE MAR 15 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-160900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
456 AM EDT TUE MAR 15 2016 /356 AM CDT TUE MAR 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL CAUSE HAZARDOUS DRIVING CONDITIONS ACROSS MUCH OF
NORTHERN INDIANA AND THE ADJACENT COUNTIES IN SOUTHERN MICHIGAN
EARLY THIS MORNING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND WEST OF
I69 TONIGHT. THE MAIN THREAT WITH THE STORMS IS LARGE HAIL AND
DAMAGING WINDS. THERE IS A MARGINAL RISK OF SEVERE STORMS EAST OF
I69 TONIGHT... WITH SMALL HAIL AND WIND GUSTS TO 50 MPH THE
MAIN THREAT IN THIS AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS ARE EXPECTED WEDNESDAY WITH GUSTS TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-160900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
456 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG IS EXPECTED EARLY THIS MORNING. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT WITH THE STORMS
IS LARGE HAIL AND DAMAGING WIND GUSTS. A GALE WARNING IS ALSO IN
EFFECT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GALE WARNING IS IN EFFECT FOR WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:58 PM EDTRiver Flood WarningIWXAdams, Allen50 hr
Mar 15, 4:01 AM EDTDense Fog AdvisoryIWXAdams, Allen, DeKalb, Elkhart, Fulton, Huntington and 9 more7 hr
Mar 15, 4:29 AM EDTGale WarningIWX40 hr
Mar 15, 4:29 AM EDTMarine Dense Fog AdvisoryIWX5 hr
Mar 15, 9:14 AM EDTMarine Dense Fog AdvisoryIWX106 min
Mar 15, 12:21 PM EDTRiver Flood WarningIWXAdams, Wells50 hr
Mar 15, 3:18 PM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more29 hr

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.